# SDR 2001UALA01882

- Difficulty date: August 27, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N183UA
- Make and model: Boeing 747422
- Aircraft serial: 25379
- Aircraft time: 44,780 hours, 5,394 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 78961
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EEL LIGHTS 4E & F AFT ELEMENTS INOP. SEAT MOUNTED EEL LIGHT CONNECTION LOOSE.  SECURED CONNECTION.
